Works (2)

Updated: July 5th, 2023 15:38

2021 journal article

A transitivity result for ad-nilpotent ideals in type A

INDAGATIONES MATHEMATICAE-NEW SERIES, 32(6), 1175–1189.

By: M. Fenn n & E. Sommers*

co-author countries: United States of America 🇺🇸
Sources: ORCID, Web Of Science
Added: June 4, 2021

2016 journal article

Heresthetics and choice from tournaments

JOURNAL OF THEORETICAL POLITICS, 28(3), 385–407.

By: S. Moser*, M. Fenn n, R. Ji*, M. Maiden* & M. Panosian*

co-author countries: United Kingdom of Great Britain and Northern Ireland 🇬🇧 United States of America 🇺🇸
author keywords: Banks set; collective choice; heresthetically stable set; needing; tournament solution; week covering
Sources: Web Of Science, ORCID
Added: August 6, 2018

Employment

Updated: February 1st, 2021 10:04

North Carolina State University Raleigh, North Carolina, US
Teaching Professor Mathematics

Education

Updated: February 1st, 2021 10:04

University of Massachusetts Amherst Amherst, MA, US
PhD Mathematics

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.